advertisement
Question
Posted by: Anon | 2008/10/15

Weight Gain

HI Doc

I was taking Espiride for aprox 3 months and started gain weight. So I stoped at the same time I was also taking Sleeping tablets to try and regulate my sleep patern.
Since stopping all the meds I still continue to gain weight and I watch what I eat and get exercise.
The othr problem is that since starting the medication I stopped getting my periods and constantly feel blotted.
Is there some thing that can get my hormones back in sink with each other so I feel normal again.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hello,
One of the reported side effects of Espiride is weight gain.
Consult your doctor before discontinuing any medication.

Without a history of your case it is difficult to advise on so much.
I can advise as follows:

Eat organic, fresh food and drink lots of water. Avoid processed foods, simulants such as caffeine. Avoid soya products at all costs as it will damage your thyroid(hormonal system) and interfere with all digestive processes. Become a food label reader and if you don't understand what is in your food don't eat it. Most people eat a sack of potatoes worth of neurotoxic chemicals every year and don't even know it. So be aware and reevaluate what you eat.

Regular aerobic exercise will benefit the bodies physiology the most. Start gradually depending on your level of fitness.

If your body is stiff and restrictied this will effect your bodies functions. Including your periods. After all structure governs function.
If this is the case visit your local osteopath. For more information on osteopathy visit www.osteogoodhealth.com
Best regards

Dr Guy Ashburner Osteopath

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement